# SDR CALA2024032800899

- Difficulty date: March 27, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 43,286 hours, 15,490 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK M1672 FAILED FUNCTIONAL CHECK. (REF: AAR NR 100004640) REMOVED AND INSTALLED NEW BATTERY PACK M1672 IAW B737 AMM 33-51-06-960-805. TEST GOOD. (WORK ACCOMPLISHED BY V936334 & AAR QC A-14 V935540) ADD EMP:V936334
